Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can chest pain or angina pain cause gas, discomfort?

I know that gas can cause similar chest pain like angina, but can it be the other way round - can angina pain or chest pain cause gas in the chest region, shoulders and/or arms?
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  1377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It doesn't necessarily go the other way around, the problem is that both pains come from the same area, and often times get confused. Any chest pain should be thoroughly assesed, the older you get the more important that becomes. Gas can cause discomfort, but it is usually located right in the middle of the chest, and doesn't travel anywhere (shoulders etc.) Chest pain from angina or a heart attack may or MAY NOT travel anywhere. If you are having chest pain that radiates to the shoulders or neck, get it checked. If you are having pain in the middle of the chest that DOES NOT radiate, get it checked. In other words there is no way to differentiate between the two without lab work
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor